MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C111; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C111; CLINICAL CHEMISTRY ANALYZER
Model Number C111
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer found the ise faraday cage was not securely locked into place and the dosage pipette locking screw was not tight.He corrected the faraday cage and dosage pipette, performed various checks and precision testing.The qc was within lab guidelines.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable ise indirect na, k, for gen.2 results for one patient sample with the cobas c 111.The initial na result was 129 mmol/l.The repeated result per laboratory policy was 129 mmol/l.The patient was sent to another facility and received a na result of 139 mmol/l.The customer repeated the sample a second time with a na result of 129 mmol/l.The sample was sent to a sister laboratory and tested with a cobas 6000 with a na result of 137 mmol/l.The initial k result was 4.1 mmol/l.The repeated result was 4.7 mmol/l.The questionable results were reported outside the laboratory.The repeated results (na of 137 mmol/l and k of 4.7 mmol/l) were deemed correct.The na electrode lot number was 21511663 with an expiration date of 22-oct-2021.The k electrode lot number was 21511165 with an expiration date of 17-sep-2021.
 
Additional Manufacturer Narrative
Based on the pre-analytic information provided, the investigation discovered 2 deviations: rack adapters were not used centrifuge time 10 minutes /speed 5000 rpms.The speed was too high.The available data indicate that a mis-sampling of the patient sample most likely took place.These effects are caused mainly by poor sample quality.The investigation determined the event was consistent with a pre-analytical sample handling issue at the customer site.

Brand Name
COBAS C111
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12567244
Report Number1823260-2021-02882
Device Sequence Number3193388
Product Code JJE
UDI-Device Identifier04015630924769
UDI-Public04015630924769
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC111
Device Catalogue Number04777433001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR